MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10602
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is a combination product.
 
Event or Problem Description
It was reported that stent dislodgement occurred.The 80% stenosed target lesions were located in the severely tortuous and severely calcified proximal circumflex artery.After an emerge 2.0 x 12mm balloon catheter was advanced for pre-dilation, a 2.25mm x 16mm synergy ii drug-eluting stent was advanced for treatment but was unable to track the device through the distal left main (lm) into the proximal circumflex.The device was then removed and was re-advanced with a 6f guidezilla guide support catheter but still failed to cross the distal lm.Upon pulling the device, a stent strut caught the edge of a plaque shift in the distal lm causing the stent to be dislodged from the balloon delivery system.Subsequently, the physician inserted a 1.2x10mm non-bsc balloon catheter through the dislodged stent and successfully retrieved it.The procedure was then completed by deploying two 2.25x12mm promus elite stents into the target lesion.There were no patient complications nor adverse events reported and the patient was discharged the following day.
 
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr.: the device was returned for analysis.A damaged synergy stent was returned for analysis on a non-bsc (medtronic 1.25 x15mm) stent delivery system.Entire length of stent damaged.After visual inspection via the microscope, two-connectors on the distal end and four-connectors on the proximal end were identified which are characteristics of a synergy stent.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8728745
Report Number2134265-2019-07349
Device Sequence Number11227489
Product Code NIQ
UDI-Device Identifier08714729840084
UDI-Public08714729840084
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/19/2021
Device Model Number10602
Device Catalogue Number10602
Device Lot Number0023413511
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2019
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer07/10/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date08/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR